# SDR SWIA200616366

- Difficulty date: January 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 30,840 hours, 26,525 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625.30 RT AFT EQUIPMENT BAY BRACKET CRACKED BETWEEN STR 15 & STR 16 FWD SIDE OF FRAME.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED BRACKET AT FS 625.30 RT BETWEEN STR 15 & STR 16 IAW CRJ200 SRM 51-42-06-21.
